# SDR YENA2023120401525

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 596 hours, 89 cycles
- System (JASC): 3400 · Navigation System
- Part: Fmc
- Part number: C13207DA08
- Part serial: C13207017120
- Condition: Failed
- Location: 1ca2
- Part time: 596 hours, 89 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. '(ETOPS) FMGC 2 BEGAN MALFUNCTIONING AFTER TAKEOFF RESET TABLE PROCEDURE FIXED THE FMGC2; SYSTEM TROUBLESHOT IAW TSM 22-83-00 AND REMOVED AND REPLACED FMGC2 IAW AMM 22-83-34. NO DEFECTS NOTED. A/C OK FOR SVC.'
